MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CONSTRAINED LINER WITH CONSTRAINING RING; PROSTHESIS, HIP

ZIMMER BIOMET, INC. CONSTRAINED LINER WITH CONSTRAINING RING; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: 00877502801 ¿ biolox delta head ¿ 3009248.Report source (b)(6).Customer has indicated that the product in process of being returned to zimmer biomet for the investigation.Once the investigation has been completed, a follow up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent a revision procedure approximately 2 months post implantation due to dislocation.The head and liner were removed and replaced.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Complaint sample was returned and evaluated against the reported event.Visual inspection of the liner identified rim to be fractured and the product covered in bio-debris.Nicks and gouges were present on the spherical surfaces, locking feature and rim.Screw hole from the removal process was present.Scratches were observed on the surface of the constrained ring.Dhr was reviewed and no discrepancies were found.The root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CONSTRAINED LINER WITH CONSTRAINING RING
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10648694
Report Number0001822565-2020-03472
Device Sequence Number14079411
Product Code JDI
UDI-Device Identifier00889024151833
UDI-Public00889024151833
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberN/A
Device Catalogue Number00875801128
Device Lot Number63828257
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/16/2020
Supplement Date Received by Manufacturer02/09/2021
Initial Report FDA Received Date10/08/2020
Supplement Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;